MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-MC100
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding microclave clear connector that experienced no flow.The reporter stated the following:¿ the radiopharmaceutical could not be injected via the bidirectional valve.No problems were observed during device insertion.This issue was encountered with several valves from the same batch, which is why we quarantined the valves from that batch.A valve from another batch was then used without incident.There was no consequence for the personnel.¿ there is patient involvement.The event was noticed at the beginning of the injection of the medication.The name of the radiopharmaceutical medication is not known.
 
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.The dhr was reviewed and no nonconformities were found that would have led to the reported complaint.

Brand Name
MICROCLAVE¿ CLEAR CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23537120
Report Number9617594-2025-02158
Device Sequence Number15959265
Product Code FPA
UDI-Device Identifier00840619042509
UDI-Public(01)00840619042509(17)300301(10)14346410
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC100
Device Lot Number14346410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED RADIOPHARMACEUTICAL, MFR UNKNOWN.
Patient SexUnknown